IMR OpenIR
Refined Jensen-Based Multiple Integral Inequality and Its Application to Stability of Time-Delay Systems
Alternative TitleRefined Jensen-Based Multiple Integral Inequality and Its Application to Stability of Time-Delay Systems
Wang Jidong1; Wang Zhanshan1; Ding Sanbo1; Zhang Huaguang1
2018
Source PublicationIEEE-CAA JOURNAL OF AUTOMATICA SINICA
ISSN2329-9266
Volume5Issue:3Pages:758-764
AbstractThis paper investigates the stability of time-delay systems via a multiple integral approach. Based on the refined Jensen-based inequality, a novel multiple integral inequality is proposed. Applying the multiple integral inequality to estimate the derivative of Lyapunov-Krasovskii functional (LKF) with multiple integral terms, a novel stability condition is formulated for the linear time-delay systems. Two numerical examples are employed to demonstrate the improvements of our results.
Other AbstractThis paper investigates the stability of time-delay systems via a multiple integral approach. Based on the refined Jensen-based inequality, a novel multiple integral inequality is proposed. Applying the multiple integral inequality to estimate the derivative of Lyapunov-Krasovskii functional(LKF) with multiple integral terms, a novel stability condition is formulated for the linear time-delay systems. Two numerical examples are employed to demonstrate the improvements of our results.
KeywordBARRIER LYAPUNOV FUNCTIONS ADAPTIVE-CONTROL FUNCTIONALS Multiple integral approach refined Jensen-based multiple integral inequality (RJMII) stability analysis time-delay systems
Indexed ByCSCD
Language英语
Funding Project[National Natural Science Foundation of China] ; [SAPI Fundamental Research Funds]
CSCD IDCSCD:6219963
Citation statistics
Cited Times:2[CSCD]   [CSCD Record]
Document Type期刊论文
Identifierhttp://ir.imr.ac.cn/handle/321006/145446
Collection中国科学院金属研究所
Affiliation1.东北大学
2.中国科学院金属研究所
3.North China University Water Resources & Elect Power, Coll Elect Engn, Zhengzhou 450011, Henan, Peoples R China
Recommended Citation
GB/T 7714
Wang Jidong,Wang Zhanshan,Ding Sanbo,et al. Refined Jensen-Based Multiple Integral Inequality and Its Application to Stability of Time-Delay Systems[J]. IEEE-CAA JOURNAL OF AUTOMATICA SINICA,2018,5(3):758-764.
APA Wang Jidong,Wang Zhanshan,Ding Sanbo,&Zhang Huaguang.(2018).Refined Jensen-Based Multiple Integral Inequality and Its Application to Stability of Time-Delay Systems.IEEE-CAA JOURNAL OF AUTOMATICA SINICA,5(3),758-764.
MLA Wang Jidong,et al."Refined Jensen-Based Multiple Integral Inequality and Its Application to Stability of Time-Delay Systems".IEEE-CAA JOURNAL OF AUTOMATICA SINICA 5.3(2018):758-764.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Jidong]'s Articles
[Wang Zhanshan]'s Articles
[Ding Sanbo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Jidong]'s Articles
[Wang Zhanshan]'s Articles
[Ding Sanbo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Jidong]'s Articles
[Wang Zhanshan]'s Articles
[Ding Sanbo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.